advertisement
Question
Posted by: Anon | 2009/09/15

Pill inhibiting weight loss?

Could using the pill (obviously as contraception) cause weight gain / inhibit weight loss because your body won' t be producing testosterone while you' re on the pill\?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
The contraceptive pill can cause a slight weight gain (up to about 4 kg). The hormonal dosage is not so much that it will totally inhibit the little bit of testosterone your body makes.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement